# SDR DALA2017090806750

- Difficulty date: September 7, 2017
- Submitted: September 8, 2017
- Operation: Air carrier
- Aircraft: N922DL
- Make and model: Doug MD-88
- Aircraft serial: 49646
- Aircraft time: 76,246 hours, 57,890 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON GIRT BAR SUPPORTS AT FWD GALLEY SERVICE ENTRACE DOOR. SUPPORTS AT FWD GALLEY SERVICE  ENTRANCE DOOR WERE REPLACED. (LP# 0202940)
